MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182060
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted with associated mfr # 2954740-2017-00189.Additional procode: krd.(b)(4).Concomitant products: enpower cable: ecb00018200; detachment control box dcb00000500.(b)(6).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.No conclusion is made at this time.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by a healthcare professional, detachment issue was experienced when using a deltafill18 20mm x 60cm coil (dlf182060/s12428).The procedure was embolization of an anterior communicating artery aneurysm.The coil did not detach after four attempts and on the fifth attempt the coil detached in the microcatheter end.It was reported that a pre-deployment check was performed; upon pressing the power button all lights illuminate and the green system ready light illuminated.During the detachment cycle, the detachment light illuminated and the audible signal beeped.All connections appeared to fit properly without application of excessive force.The same dcb and the connecting cable were used with subsequent coils.No patient consequence was reported due to the event.It was initially reported that the complaint product is not available for return.
 
Additional Manufacturer Narrative
This is final mdr report being submitted with associated mfr# 2954740-2017-00189.Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.There is no current safety signal identified related to the reported event based on review of complaint history for the device.

Brand Name
DELTAFILL MICROCOIL DELIVERY SYSTEM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6674016
Report Number2954740-2017-00189
Device Sequence Number2059503
Product Code HCG
UDI-Device Identifier10886704077169
UDI-Public(01)10886704077169(17)190930(10)S12428
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberDLF182060
Device Lot NumberS12428
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2017
Supplement Date Received by Manufacturer08/03/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date08/03/2017
Patient Sequence Number1